Journal article icon

Journal article

Magnetic cavitation and the reemergence of nonlocal transport in laser plasmas

Publication status:
Published

Actions


Access Document


Authors


Journal:
PHYSICAL REVIEW LETTERS
Volume:
100
Issue:
7
Publication date:
2008-02-22
DOI:
EISSN:
1079-7114
ISSN:
0031-9007
URN:
uuid:850449e2-0edd-4008-b91f-559cf46b2bcf
Source identifiers:
217817
Local pid:
pubs:217817

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP